gastroenterologist-icon
Little high bilirubin levels
Hi,a few days ago i was suffering from diarrhoea and had a complete blood test and my indirect bilirubin level was 1.6 all other indicators were within the normal range..after the diarrhoea settled i started taking liv 52 medicine one pill a day but still if i eat anything spicy or oily some day i feel gasy and feel stomach pain and liquid stools what could be the cause of that?
208 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Post diarrhoea there is disturbance in the body's intestine and digestive system which takes time to recover.
Next Steps
you can take some symptomatic medicine for the time being . no need for liv 52
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.